# SDR AALA20120829011

- Difficulty date: August 29, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 85,179 hours, 13,454 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

CDG - CREW REPORTED LOSS OF DC POWER ON SHORT FINAL.  FLIGHT LANDED CDG WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND MAIN BATTERY CHARGER CIRCUIT BREAKER POPPED.  REPLACED MAIN BATTERY CHARGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
